# SDR 97UAL900481

- Difficulty date: June 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Condition: Low Press
- Location: Nr 2 Rt Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER TWO RIGHT DOOR HAD EMERGENCY POWER RESERVOIR HAD LOW PRESSURE.  REPLACED THE EMERGENCY POWER RESERVOIR PER MM 52-11-30.
